# SDR ASOA2013080508830

- Difficulty date: July 16, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- Aircraft time: 27,240 hours, 24,888 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG TRUNNION HAS ONE FASTENER HOLES WITH CRACK INDICATION. REPAIRED IAW REO 601R-57-21-1973.  MAJOR REPAIR
